# SDR ASAA2019053029522

- Difficulty date: May 26, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 47,010 hours, 14,188 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 607551005
- Part serial: 110635599
- Condition: Low Pressure
- Location: Fuel Boost
- Part time: 47,057 hours, 14,203 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

A/C RIGHT FWD MAIN TANK FUEL PUMP LOW PRESSURE LIGHT ILLUMINATED IN FLIGHT QRH CHECKLIST COMPLETED PUMP POSITIONED OFF. GROUNDED - YES. REPLACED RIGHT FWD MAIN TANK FUEL BOOST PUMP REF B737-800 AMM 28-22-41. ACCOMPLISHED FUEL BOOST PUMP OPERATIONAL TEST REF AMM 28-22-41-710-801. OPS CHECK GOOD. NO LEAKS NOTED.
